# SDR DL72W954002

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- Engine: Pwa JT8D15A
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVER WING EMERGENCY LIGHT INOP.  REPLACED LEFT OVER WING BATTERY PACK, OPS CHECK NORMAL.
